教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Characterization of the Mixtures of Gompertz Distributions by Conditional Expectation of Order Statistics
學年87
學期2
出版(發表)日期1999/06/01
作品名稱Characterization of the Mixtures of Gompertz Distributions by Conditional Expectation of Order Statistics
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu; Lee, Wen-chuan
單位淡江大學統計學系
出版者Wiley-Blackwell
著錄名稱、卷期、頁數Biometrical Journal 41(3), pp.371-381
摘要The mixtures of Gompertz random variables (Gompertz, 1825) X1 and X2 are identified in terms of relations between the conditional expectation of [exp (αX2:2) — exp (αX1:2)]k given X1:2 and the hazard rate function of the distribution, k is a positive integer and α < 0. Here X1:2 and X2:2 denote the corresponding order statistics. In addition, we also mention some related theorems to characterize the mixtures of Gompertz distributions. Finally, when the sample size is n, the above results are also valid and we also give an application to Multi-Hit models of carcinogenesis (Parallel Systems).
關鍵字
語言英文
ISSN0323-3847
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!